# SDR UPS05845196

- Difficulty date: August 3, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fs -67 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FOUND EXFOLIATION CORROSION AND CRACKS ON COCK PIT SUBFLOOR AT STA -67 RBL 60 INSIDE RIGHT NOSE TUNNEL.  CUT OUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR IAW DWG SRO8530 026 AND DC-8 SRM 51-1-20D.
